Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heaviness in arms, splotchy marks after taking Vyvanse. Having anxiety, burning sensation in head, hot, cold flashes. Reason?

I took 40 mg of vyvanse and when it started wearing off my arms felt heavy and made these red splotchy marks everywhere the veins around my arm are bruised, and I have very bad anxiety , I took my lorazepam and slept for about 3 hours but now I am awake and I still feel the burning in my arms anf still have bad anxiety. What should I do and why is the spot by my wrist: veins bruised. My arms hurt and my head feels like its burning as well I get hot then I get cold .
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Vyvanse is Dexamphetamine that is prescribed for ADHD. I suppose you took to get a high for some fun. Single dose generally doesn;t cause such withdrawl but in some ,it may cause. If anxiety persists, it may need SSRI but you should wait for a week before doing anything
Good Luck
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor